# SDR A6WA201441401

- Difficulty date: April 10, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5614414
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP AT FS 484, RBL 27 & RBL36.  REMOVED CRACKED CLIPS 2 EACH  AT FS 484, RBL 27 & 36 & INSTALLED SERVICEABLE CLIPS IAW SRM 51-23-00, 51-25-06, 51-25-16, 51-42-06, 51-21-11 & 51-42-21.
